Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I have itchy clitoris when on fertomid. Why is this happening ?

I m on fertomid and every time I am suppose to ovulate, or after I ovulate my clitoris gets very irritated and itchy and the skin chips off. I also get a solid yellowish discharge, which sometimes blocks my vagina. This only lasts for approximately 7 days after ovulation , then everything goes back to normal. I put Vaseline just to make it moist and less itchy. I ve done pap smears and all is seemingly in order. Could it b d fertomid.
Asked On : Sun, 17 Jul 2011
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Have you started using a new Sanitary pad recently. It's possible you could have allergy to the pad. Also if you are sexually active it would be wise to get tested for STDs. Any burning sensation on passing urine. Keep the area clean. Take an antihistamine to get relief from the itching. Better to get it looked at by your Gynaecologist to rule out infections. Get your PAP smear and blood sugar tested as well.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor